# SDR SIMA20140322001

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,531 hours, 20,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76501
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R NR 4 EPSU BATTERY & CHARGER ASSEMBLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD IAW AE WC 33-700-17.
